Alert archive / New Mexico / Wind Advisories in 2018
Wind Advisory 50, NWS Albuquerque, NM
NWS Albuquerque, NM issued this wind advisory at Nov 30, 2018, 2:23 AM MST. It took effect at Nov 30, 2018, 10:00 AM MST. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2018, 2:23 AM MST (09:23 UTC)
- In effect from
- Nov 30, 2018, 10:00 AM MST
- Expired
- Dec 1, 2018, 5:00 PM MST
- In force
- 31 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted.
278 WWUS75 KABQ 300923 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 223 AM MST Fri Nov 30 2018 ...STRONG WINDS TO BUFFET PORTIONS OF CENTRAL TO EASTERN NEW MEXICO TODAY AND TONIGHT... .A potent disturbance aloft and attendant cold front will bring strong winds to New Mexico. The highest wind speeds will impact the central mountain chain and areas immediately downwind (to the east) this afternoon through the evening. Winds are expected to slowly decrease in speed into the pre-dawn hours Saturday morning, but could re-strengthen again Saturday afternoon. NMZ515-521-523-526-529-533-534-539-540-301830- /O.NEW.KABQ.WI.Y.0050.181130T1700Z-181201T1000Z/ East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains- Central Highlands-South Central Mountains-Northeast Highlands- Guadalupe County-Quay County-Eastern Lincoln County- Southwest Chaves County- 223 AM MST Fri Nov 30 2018 ...WIND ADVISORY IN EFFECT FROM 10 AM THIS MORNING TO 3 AM MST SATURDAY... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect from 10 AM this morning to 3 AM MST Saturday. * LOCATION...The central mountain chain of New Mexico and the adjacent highlands and high plains into east central parts of the state. * WINDS...Sustained from the west and northwest at 25 to 35 mph with occasional gusts to 45 and 50 mph. * TIMING...Winds will strengthen through the late morning, remaining strong and gusty through the afternoon and evening. Winds will begin decreasing in speed between midnight and 3 am Saturday morning, but could re-strengthen later Saturday afternoon. * VISIBILITY...Dust prone areas such as recently plowed fields and construction sites could observe periodic blowing dust with occasional reductions in visibility down to 3 to 5 miles. * LOCAL IMPACTS...Strong cross winds will be possible on north to south and northeast to southwest oriented roads. Areas of blowing dust will reduce visibility at times, and loose and lightweight items could be blown about or become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
5 follow-up statements
674 WWUS75 KABQ 301835 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 1135 AM MST Fri Nov 30 2018 ...STRONG WINDS TO BUFFET PORTIONS OF CENTRAL AND EASTERN NEW MEXICO THIS AFTERNOON AND TONIGHT... .A potent disturbance aloft and attendant cold front will bring strong winds to New Mexico. The highest wind speeds will impact the central mountain chain and areas immediately downwind (to the east) and the southeast and east central plains this afternoon and tonight. Winds are expected to slowly decrease in speed into the pre-dawn hours Saturday morning, but could re-strengthen again by mid morning Saturday. NMZ535>538-010100- /O.EXA.KABQ.WI.Y.0050.000000T0000Z-181201T1000Z/ Curry County-Roosevelt County-De Baca County-Chaves County Plains- 1135 AM MST Fri Nov 30 2018 ...WIND ADVISORY IN EFFECT UNTIL 3 AM MST SATURDAY... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect until 3 AM MST Saturday. * LOCATION...The southeast and east central plains. * WINDS...Sustained from the west and northwest at 25 to 35 mph with occasional gusts to 45 and 50 mph. * TIMING...Strong and gusty winds are expected this afternoon and tonight. Winds will begin decreasing in speed between midnight and 3 am Saturday morning, but could re-strengthen by mid morning Saturday. * VISIBILITY...Dust prone areas such as recently plowed fields and construction sites could observe periodic blowing dust with occasional reductions in visibility down to 3 to 5 miles. * LOCAL IMPACTS...Strong cross winds will be possible on north to south and northeast to southwest oriented roads. Areas of blowing dust will reduce visibility at times, and loose and lightweight items could be blown about or become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ515-521-523-526-529-533-534-539-540-010100- /O.CON.KABQ.WI.Y.0050.000000T0000Z-181201T1000Z/ East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains- Central Highlands-South Central Mountains-Northeast Highlands- Guadalupe County-Quay County-Eastern Lincoln County- Southwest Chaves County- 1135 AM MST Fri Nov 30 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST SATURDAY... * LOCATION...The central mountain chain of New Mexico and the adjacent highlands and high plains into east central parts of the state. * WINDS...Sustained from the west and northwest at 25 to 35 mph with occasional gusts to 45 and 50 mph. * TIMING...Strong and gusty winds will continue this afternoon and tonight. Winds will begin decreasing in speed between midnight and 3 am Saturday morning, but could re- strengthen by mid morning Saturday. * VISIBILITY...Dust prone areas such as recently plowed fields and construction sites could observe periodic blowing dust with occasional reductions in visibility down to 3 to 5 miles. * LOCAL IMPACTS...Strong cross winds will be possible on north to south and northeast to southwest oriented roads. Areas of blowing dust will reduce visibility at times, and loose and lightweight items could be blown about or become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ 28
441 WWUS75 KABQ 010049 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 549 PM MST Fri Nov 30 2018 NMZ515-521-523-526-529-533>540-011000- /O.CON.KABQ.WI.Y.0050.000000T0000Z-181201T1000Z/ East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains- Central Highlands-South Central Mountains-Northeast Highlands- Guadalupe County-Quay County-Curry County-Roosevelt County- De Baca County-Chaves County Plains-Eastern Lincoln County- Southwest Chaves County- 549 PM MST Fri Nov 30 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 3 AM MST SATURDAY... * LOCATION...Sandia and Manzano mountains, central highlands, south-central mountains, northeast highlands, southeast and east-central plains. * WINDS...Sustained from the west and northwest at 25 to 35 mph with occasional gusts to 45 and 50 mph. * TIMING...Strong and gusty winds will continue tonight. Winds will begin decreasing in speed between midnight and 3 am Saturday morning, but could re-strengthen by mid morning Saturday. * VISIBILITY...Dust prone areas such as recently plowed fields and construction sites could observe periodic blowing dust with occasional reductions in visibility down to 3 to 5 miles. * LOCAL IMPACTS...Strong cross winds will be possible on north to south and northeast to southwest oriented roads. Areas of blowing dust will reduce visibility at times, and loose and lightweight items could be blown about or become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
699 WWUS75 KABQ 010946 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 246 AM MST Sat Dec 1 2018 ...WINDY CONDITIONS OVER PARTS OF NEW MEXICO TODAY... NMZ529-533>537-020000- /O.CAN.KABQ.WI.Y.0050.000000T0000Z-181201T1000Z/ /O.NEW.KABQ.WI.Y.0051.181201T1500Z-181202T0000Z/ Northeast Highlands-Guadalupe County-Quay County-Curry County- Roosevelt County-De Baca County- 246 AM MST Sat Dec 1 2018 ...WIND ADVISORY IN EFFECT FROM 8 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect from 8 AM this morning to 5 PM MST this afternoon. * LOCATION...Northeast Highlands, and Guadalupe, Quay, Curry, Roosevelt, and De Baca counties within New Mexico. * WINDS...Sustained from the west and northwest at 25 to 35 mph with occasional gusts to 45 and 50 mph. * TIMING...Winds have decreased in speed early this morning, but are expected to re-strengthen by mid morning, remaining strong through the mid afternoon. Winds should diminish by the early evening. * VISIBILITY...Localized dust prone areas such as recently plowed fields and construction sites could observe periodic blowing dust with occasional reductions in visibility down to 3 to 5 miles. * LOCAL IMPACTS...Strong cross winds will be possible on north to south and northeast to southwest oriented roads. Areas of blowing dust will reduce visibility at times, and loose and lightweight items could be blown about or become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ538-011100- /O.CAN.KABQ.WI.Y.0050.000000T0000Z-181201T1000Z/ Chaves County Plains- 246 AM MST Sat Dec 1 2018 ...WIND ADVISORY IS CANCELLED... The National Weather Service in Albuquerque has cancelled the Wind Advisory. Winds have decreased in speed early this morning, and therefore the wind advisory has been cancelled. Winds are expected to re- strengthen later this morning with occasional gusts of 35 to 40 mph, but overall speeds will not be as high as what was observed on Friday. $$ NMZ514-020000- /O.EXB.KABQ.WI.Y.0050.181201T1000Z-181202T0000Z/ Southern Sangre de Cristos above 9500 feet- 246 AM MST Sat Dec 1 2018 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect until 5 PM MST this afternoon. * LOCATION...Southern Sangre de Cristo mountains. * WINDS...Sustained from the west northwest at 25 to 35 mph with occasional gusts to 50 mph. * TIMING...Strong and gusty winds will continue today, likely peaking in the late morning and early afternoon. Winds will decrease in the early evening. * VISIBILITY...No visibility reductions are expected. * LOCAL IMPACTS...Strong cross winds will be possible on north to south and northeast to southwest oriented roads. Loose and lightweight items could be blown about or become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ515-521-523-526-539-540-020000- /O.EXT.KABQ.WI.Y.0050.000000T0000Z-181202T0000Z/ East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains- Central Highlands-South Central Mountains-Eastern Lincoln County- Southwest Chaves County- 246 AM MST Sat Dec 1 2018 ...WIND ADVISORY NOW IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...East Slopes Sangre de Cristo Mountains, Sandia/Manzano Mountains, Central Highlands, South Central Mountains, Eastern Lincoln County, Southwest Chaves County. * WINDS...Sustained from the west northwest at 25 to 35 mph with occasional gusts to 50 mph. * TIMING...Strong and gusty winds will continue today, likely peaking in the late morning and early afternoon. Winds will decrease in the early evening. * VISIBILITY...Widespread reductions in visibility are not expected in these areas. * LOCAL IMPACTS...Strong cross winds will be possible on north to south and northeast to southwest oriented roads. Loose and lightweight items could be blown about or become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
370 WWUS75 KABQ 011457 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 757 AM MST Sat Dec 1 2018 ...WINDY CONDITIONS OVER PARTS OF NEW MEXICO TODAY... NMZ522-532-020000- /O.EXA.KABQ.WI.Y.0051.181201T1500Z-181202T0000Z/ Estancia Valley-Eastern San Miguel County- 757 AM MST Sat Dec 1 2018 ...WIND ADVISORY IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... The National Weather Service in Albuquerque has issued a Wind Advisory, which is in effect until 5 PM MST this afternoon. * LOCATION...Estancia Valley and Eastern San Miguel County. * WINDS...Sustained from the west and northwest at 25 to 35 mph with occasional gusts to 45 and 50 mph. * TIMING...Winds are expected to re-strengthen by mid morning, remaining strong through the mid afternoon. Winds should diminish by the early evening. * VISIBILITY...Localized dust prone areas such as recently plowed fields and construction sites could observe periodic blowing dust with occasional reductions in visibility down to 3 to 5 miles. * LOCAL IMPACTS...Strong cross winds will be possible on north to south and northeast to southwest oriented roads. Areas of blowing dust will reduce visibility at times, and loose and lightweight items could be blown about or become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ529-533>537-020000- /O.CON.KABQ.WI.Y.0051.181201T1500Z-181202T0000Z/ Northeast Highlands-Guadalupe County-Quay County-Curry County- Roosevelt County-De Baca County- 757 AM MST Sat Dec 1 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...Northeast Highlands, and Guadalupe, Quay, Curry, Roosevelt, and De Baca counties within New Mexico. * WINDS...Sustained from the west and northwest at 25 to 35 mph with occasional gusts to 45 and 50 mph. * TIMING...Winds have decreased in speed early this morning, but are expected to re-strengthen by mid morning, remaining strong through the mid afternoon. Winds should diminish by the early evening. * VISIBILITY...Localized dust prone areas such as recently plowed fields and construction sites could observe periodic blowing dust with occasional reductions in visibility down to 3 to 5 miles. * LOCAL IMPACTS...Strong cross winds will be possible on north to south and northeast to southwest oriented roads. Areas of blowing dust will reduce visibility at times, and loose and lightweight items could be blown about or become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$ NMZ514-515-521-523-526-539-540-020000- /O.CON.KABQ.WI.Y.0050.000000T0000Z-181202T0000Z/ Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains- Central Highlands-South Central Mountains-Eastern Lincoln County- Southwest Chaves County- 757 AM MST Sat Dec 1 2018 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... * LOCATION...East Slopes Sangre de Cristo Mountains, Sandia/Manzano Mountains, Central Highlands, South Central Mountains, Eastern Lincoln County, Southwest Chaves County. * WINDS...Sustained from the west northwest at 25 to 35 mph with occasional gusts to 50 mph. * TIMING...Strong and gusty winds will continue today, likely peaking in the late morning and early afternoon. Winds will decrease in the early evening. * VISIBILITY...Widespread reductions in visibility are not expected in these areas. * LOCAL IMPACTS...Strong cross winds will be possible on north to south and northeast to southwest oriented roads. Loose and lightweight items could be blown about or become airborne. PRECAUTIONARY/PREPAREDNESS ACTIONS... Motorists should exercise caution while travelling. Sudden gusts of wind may cause you to lose control of your vehicle. Extra attention should be given to cross winds. && $$
138 WWUS75 KABQ 012350 NPWABQ URGENT - WEATHER MESSAGE National Weather Service Albuquerque NM 450 PM MST Sat Dec 1 2018 NMZ522-529-532>537-020100- /O.EXP.KABQ.WI.Y.0051.000000T0000Z-181202T0000Z/ Estancia Valley-Northeast Highlands-Eastern San Miguel County- Guadalupe County-Quay County-Curry County-Roosevelt County- De Baca County- 450 PM MST Sat Dec 1 2018 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Strong west and northwest winds will continue to gradually diminish early this evening. $$ NMZ514-515-521-523-526-539-540-020100- /O.EXP.KABQ.WI.Y.0050.000000T0000Z-181202T0000Z/ Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Sandia/Manzano Mountains- Central Highlands-South Central Mountains-Eastern Lincoln County- Southwest Chaves County- 450 PM MST Sat Dec 1 2018 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... Strong west and northwest winds will continue to gradually diminish early this evening. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this wind advisory went out at Nov 29, 10:29 PM MST, 3 hours 54 minutes earlier.
Area forecast discussion, Nov 29, 10:29 PM MST, 3 hours 54 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 1029 PM MST Thu Nov 29 2018 .AVIATION... 06Z TAF CYCLE Upper trough and cdfnt approaching NM from the west. Cdfnt to reach the wrn NM border between 09Z-11Z with conditions rapidly worsening in MVFR to IFR cigs/vsbys and terrain obscurations in mostly shsn and br. These conditions to spread ewd as the front is expected to reach the RGV around 30/13Z. Sct shrasn to persist aft 18Z over wrn and central NM as wly winds strengthen and gust to around 40kt along and east of the central mt chain. && .PREV DISCUSSION...318 PM MST Thu Nov 29 2018... .SYNOPSIS... Thick clouds are moving across New Mexico today ahead of a big weather change Friday. Rain and high terrain snow will move into western New Mexico tonight while transitioning to snow by Friday morning. Two to six inches of snowfall are likely for the higher terrain with one to three inches along Interstate 40 between Gallup and Grants. Rain and snow showers may also impact the Rio Grande Valley early Friday morning. Strong west winds will develop Friday afternoon across eastern New Mexico where gusts may reach 50 mph. A break is expected Saturday before more rain and snow moves into the northern and western mountains Saturday night and Sunday. There is potential for significant snow over northern New Mexico on Sunday however computer models have been handling this weather system very poorly. Much colder weather is in store for the entire area Sunday through Tuesday. && .DISCUSSION... The latest water vapor imagery shows a well-defined storm system over CA moving slowly east into the southwest CONUS. Thick high clouds have spread into NM today which is limiting the comfort of above normal temperatures. Composite radar imagery shows rain moving from southern CA and NV into western AZ. This area of rain will be marching eastward overnight while changing over to rain/snow. Two to six inches of snow are likely along the Cont Dvd and the remainder of western NM above 6500' by sunrise Friday. The Gallup area will likely pick up 1-2" as a brief burst overnight so we added the I-40 corridor to the Winter Wx Advisory. Rain and snow showers will move into the Rio Grande Valley Friday morning before accumulations focus on west facing slopes during the afternoon. Deepening surface low pressure over the eastern plains beneath the core of the upper jet will allow for stronger westerly winds across eastern NM during the afternoon. Wind advisories are possible for portions of the eastern plains. Models then show drier air moving into NM Friday night and early Saturday as the core of the upper jet axis lifts north into northern NM. Guidance continue to show the next jet core moving through the Great Basin late Saturday with mid level cloud cover and high terrain snow showers expanding into northwestern NM. The jet core has trended farther north again from 12Z models so a longer duration break is possible into Saturday night. Confidence deteriorates Sunday on how far south snow develops over the region. Decided not to make many changes to the current forecast until more models remain consistent with trending toward the north. Nonetheless, much colder air, wind, and at least some northern mt snow are expected Sunday. Below normal temperatures will continue Monday and Tuesday with readings more typical of late December. Guyer && .FIRE WEATHER... A relatively cold Pacific storm system and associated surface cold front will bring chances for snow to much of western and northern New Mexico late tonight and Friday. Strong west winds will be the main impact for areas east of the central mountain chain Friday through Saturday. Weather prediction models have changed their tune with regard to Sunday's storm system. The northern and western mountains remain favored for snow but it now appears to be more showery in nature. The cold is still on track however with temperatures dropping to below seasonal averages Sunday and well below average for Monday. A slow warming trend gets underway Tuesday and continues through Thursday. Models agree that another cold upper-level low/trough will move in Thursday or Friday. Ventilation rates will be in the good to excellent range Friday through Sunday with the exception of poor rates far northwest Friday and far northeast Sunday. 33 && .ABQ WATCHES/WARNINGS/ADVISORIES... Winter Weather Advisory until 5 PM MST Friday for the following zones... NMZ502-505-506. Winter Weather Advisory until 11 PM MST Friday for the following zones... NMZ503-510-511-514. &&
Hazardous weather outlook, Nov 29, 3:44 AM MST, 22 hours 39 minutes before
Hazardous Weather Outlook National Weather Service Albuquerque NM 344 AM MST Thu Nov 29 2018 NMZ501>540-301200- Northwest Plateau-Chuska Mountains-Far Northwest Highlands- Northwest Highlands-West Central Plateau-West Central Mountains- West Central Highlands-Southwest Mountains- San Francisco River Valley-San Juan Mountains-Jemez Mountains- West Slopes Sangre de Cristo Mountains- Northern Sangre de Cristos above 9500 feet/Red River- Southern Sangre de Cristos above 9500 feet- East Slopes Sangre de Cristo Mountains-Upper Rio Grande Valley- Lower Chama River Valley-Santa Fe Metro Area- Middle Rio Grande Valley/Albuquerque Metro Area- Lower Rio Grande Valley-Sandia/Manzano Mountains-Estancia Valley- Central Highlands-South Central Highlands-Upper Tularosa Valley- South Central Mountains-Raton Ridge/Johnson Mesa- Far Northeast Highlands-Northeast Highlands-Union County- Harding County-Eastern San Miguel County-Guadalupe County- Quay County-Curry County-Roosevelt County-De Baca County- Chaves County Plains-Eastern Lincoln County-Southwest Chaves County- 344 AM MST Thu Nov 29 2018 This hazardous weather outlook is for portions of north and central New Mexico. .DAY ONE...Today and Tonight A few hours of elevated fire weather conditions are possible across east central New Mexico this afternoon mainly near and just south of I-40. .DAYS TWO THROUGH SEVEN...Friday through Wednesday A winter storm system will bring snow showers to western and northern New Mexico starting late tonight, expanding to the Rio Grande Valley by sunrise Friday. Snow will transition to rain for lower elevations and valleys through the day Friday. Several inches of snow are possible atop the western and northern high terrain, with up to four to eight inches above 9500 feet. Strong west winds will also bring the potential for blowing snow through the day Friday, locally reducing visibility. While wintry precipitation will be fairly limited to the western half of the state, eastern New Mexico will also see strong west winds likely producing patchy blowing dust Friday afternoon. A secondary storm system will bring another round of snow to northern New Mexico late Saturday through Sunday. Roads may be slick and hazardous across the high terrain. Temperatures will fall well below normal for the weekend and into early next week. .SPOTTER INFORMATION STATEMENT... Spotters are encouraged to report snowfall amounts through the National Weather Service Albuquerque web site at weather.gov/abq or by calling 1.888.386.7637. 24
Nearby
Wind Advisories in New Mexico, 2018Every wind advisory in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.